# SDR REXA2014012700169

- Difficulty date: January 27, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 14,965 hours, 9,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP INBD VANE PANEL 684ET CHAFED.  OBTAINED NEW LT INBD FLAP INBD VANE PANEL 684ET.  BACK DRILLED & COUNTERSUNK PANEL 684ET IAW CRJ 900 SRM 51-40-11.  APPLIED PRIMER & TOP COAT IAW CRJ 900 SRM 51-25-06 7 CRJ 900 SRM 51-25-16.
